# SDR WX0A2025121032661

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 46,174 hours, 29,055 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA'S REPORT LOUD SQUEALING/BUZZING NOISE COMING FROM EMERGENCY EXIT DOOR AT 14A.  INSPECTED & NOTED DAMAGE TO HATCH SEAL AT 14ABC. REMOVED DAMAGED SEAL & INSTALLED NEW SEAL IAW AMM 52-21-18-960-003-A.
